Alert archive / California / Winter Weather Advisories in 2023
Winter Weather Advisory 21, NWS Eureka, CA
NWS Eureka, CA issued this winter weather advisory at Mar 22, 2023, 12:46 PM PDT for Del Norte County, Humboldt County, California. It took effect at Mar 23, 2023, 10:00 AM PDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2023, 12:46 PM PDT (19:46 UTC)
- In effect from
- Mar 23, 2023, 10:00 AM PDT
- Expired
- Mar 24, 2023, 2:00 PM PDT
- In force
- 28 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 7.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
284 WWUS46 KEKA 221946 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 1246 PM PDT Wed Mar 22 2023 CAZ102-230515- /O.UPG.KEKA.WS.A.0008.230323T1800Z-230324T1800Z/ /O.NEW.KEKA.WW.Y.0021.230323T2000Z-230324T1500Z/ Del Norte Interior- 1246 PM PDT Wed Mar 22 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of 2 to 4 inches. Up to 9 inches expected above 3000 feet. Winds gusting as high as 35 mph. * WHERE...Del Norte Interior County. * WHEN...From 1 PM Thursday to 8 AM PDT Friday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ105-106-230515- /O.NEW.KEKA.WW.Y.0021.230324T0000Z-230324T1500Z/ Northern Humboldt Interior-Southern Humboldt Interior- 1246 PM PDT Wed Mar 22 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THURSDAY TO 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of up to two inches. * WHERE...Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 5 PM Thursday to 8 AM PDT Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
8 follow-up statements
021 WWUS46 KEKA 230436 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 936 PM PDT Wed Mar 22 2023 CAZ102-231245- /O.CON.KEKA.WW.Y.0021.230323T2000Z-230324T1500Z/ Del Norte Interior- 936 PM PDT Wed Mar 22 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of 2 to 9 inches. * WHERE...Del Norte Interior County. * WHEN...From 1 PM Thursday to 8 AM PDT Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ105-106-231245- /O.CON.KEKA.WW.Y.0021.230324T0000Z-230324T1500Z/ Northern Humboldt Interior-Southern Humboldt Interior- 936 PM PDT Wed Mar 22 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM THURSDAY TO 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of up to two inches. * WHERE...Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...From 5 PM Thursday to 8 AM PDT Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
053 WWUS46 KEKA 231012 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 312 AM PDT Thu Mar 23 2023 CAZ102-231815- /O.EXT.KEKA.WW.Y.0021.230323T1700Z-230324T1500Z/ Del Norte Interior- 312 AM PDT Thu Mar 23 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of 4 to 8 inches. * WHERE...Interior Del Norte County including Hwy 199 at the Oregon Border. * WHEN...From 10 AM this morning to 8 AM PDT Friday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ105-106-231815- /O.EXT.KEKA.WW.Y.0021.230323T1900Z-230324T1500Z/ Northern Humboldt Interior-Southern Humboldt Interior- 312 AM PDT Thu Mar 23 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of 2 to 6 inches. Highest amounts above 2500 feet. * WHERE...Interior Humboldt county including Hwy 299 at Berry Summit and Lord Ellis Summit. * WHEN...From noon today to 8 AM PDT Friday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
187 WWUS46 KEKA 231816 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 1116 AM PDT Thu Mar 23 2023 CAZ102-240230- /O.CON.KEKA.WW.Y.0021.000000T0000Z-230324T1500Z/ Del Norte Interior- 1116 AM PDT Thu Mar 23 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of 4 to 8 inches. * WHERE...Interior Del Norte County including Hwy 199 at the Oregon Border. * WHEN...From 10 AM this morning to 8 AM PDT Friday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ105-106-240230- /O.CON.KEKA.WW.Y.0021.230323T1900Z-230324T1500Z/ Northern Humboldt Interior-Southern Humboldt Interior- 1116 AM PDT Thu Mar 23 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow expected above 2000 feet. Total snow accumulations of 2 to 6 inches. Highest amounts above 2500 feet. * WHERE...Interior Humboldt county including Hwy 299 at Berry Summit and Lord Ellis Summit. * WHEN...From noon today to 8 AM PDT Friday. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
526 WWUS46 KEKA 240216 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 716 PM PDT Thu Mar 23 2023 CAZ102-105-106-241200- /O.CON.KEKA.WW.Y.0021.000000T0000Z-230324T1500Z/ Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior- 716 PM PDT Thu Mar 23 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT FRIDAY ABOVE 2000 FEET... * WHAT...Snow above 2000 feet. Additional snow accumulations of 2 to 6 inches. * WHERE...Del Norte Interior, Northern Humboldt Interior and Southern Humboldt Interior Counties. * WHEN...Until 8 AM PDT Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
740 WWUS46 KEKA 241021 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 321 AM PDT Fri Mar 24 2023 CAZ102-105-241830- /O.EXT.KEKA.WW.Y.0021.000000T0000Z-230324T2100Z/ Del Norte Interior-Northern Humboldt Interior- 321 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON ABOVE 2000 FEET... * WHAT...Snow above 2000 feet. Additional snow accumulations of 2 to 5 inches. * WHERE...Del Norte county interior and Northern Humboldt county interior areas including Lord Ellis and Berry summits on Hwy 299 and near the Collier Tunnel on Hwy 199. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ106-241500- /O.CON.KEKA.WW.Y.0021.000000T0000Z-230324T1500Z/ Southern Humboldt Interior- 321 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING ABOVE 2000 FEET... * WHAT...Snow above 2000 feet. Additional snow accumulations of up to one inch. * WHERE...Southern Humboldt County including areas of Hwy 36 east of Bridgeville. * WHEN...Until 8 AM PDT this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
374 WWUS46 KEKA 241457 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 757 AM PDT Fri Mar 24 2023 CAZ106-241700- /O.EXT.KEKA.WW.Y.0021.000000T0000Z-230324T1700Z/ Southern Humboldt Interior- 757 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM PDT THIS MORNING ABOVE 2000 FEET... * WHAT...Snow above 2000 feet. Additional snow accumulations of up to one inch. * WHERE...Southern Humboldt County including areas of Hwy 36 east of Bridgeville. * WHEN...Until 10 AM PDT this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ102-105-242100- /O.CON.KEKA.WW.Y.0021.000000T0000Z-230324T2100Z/ Del Norte Interior-Northern Humboldt Interior- 757 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON ABOVE 2000 FEET... * WHAT...Snow above 2000 feet. Additional snow accumulations of 1 to 3 inches. * WHERE...Del Norte county interior and Northern Humboldt county interior areas including Lord Ellis and Berry summits on Hwy 299 and near the Collier Tunnel on Hwy 199. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
116 WWUS46 KEKA 241715 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 1015 AM PDT Fri Mar 24 2023 CAZ106-241815- /O.EXP.KEKA.WW.Y.0021.000000T0000Z-230324T1700Z/ Southern Humboldt Interior- 1015 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY HAS EXPIRED... A band of snow showers impacting portions of Highway 36 between Bridgeville and Dinsmore will be wrapping up through the hour, and conditions will improve thereafter. $$ CAZ102-105-242100- /O.CON.KEKA.WW.Y.0021.000000T0000Z-230324T2100Z/ Del Norte Interior-Northern Humboldt Interior- 1015 AM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON ABOVE 2000 FEET... * WHAT...Snow above 2000 feet. Additional snow accumulations of 1 to 3 inches. * WHERE...Del Norte county interior and Northern Humboldt county interior areas including Lord Ellis and Berry summits on Hwy 299 and near the Collier Tunnel on Hwy 199. * WHEN...Until 2 PM PDT this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$
876 WWUS46 KEKA 242121 WSWEKA URGENT - WINTER WEATHER MESSAGE National Weather Service Eureka CA 221 PM PDT Fri Mar 24 2023 CAZ102-250530- /O.EXP.KEKA.WW.Y.0021.000000T0000Z-230324T2100Z/ /O.NEW.KEKA.WW.Y.0022.230324T2121Z-230325T1900Z/ /O.NEW.KEKA.WS.A.0009.230327T2100Z-230329T1500Z/ Del Norte Interior- 221 PM PDT Fri Mar 24 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PDT SATURDAY... ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING ABOVE 2500 FEET... * WHAT...For the Winter Weather Advisory, snow. Additional snow accumulations of up to 5 inches. For the Winter Storm Watch above 2500 feet, heavy snow possible. Total snow accumulations of 10 to 20 inches possible. * WHERE...Del Norte Interior County. * WHEN...For the Winter Weather Advisory, until noon PDT Saturday. For the Winter Storm Watch, from Monday afternoon through Wednesday morning. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Monitor the latest forecasts for updates on this situation. The latest road conditions for the state of California can be obtained by calling 1-800-GAS-ROAD. && $$ CAZ105-250530- /O.EXP.KEKA.WW.Y.0021.000000T0000Z-230324T2100Z/ /O.NEW.KEKA.WS.A.0009.230327T2100Z-230329T1500Z/ Northern Humboldt Interior- 221 PM PDT Fri Mar 24 2023 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING ABOVE 2500 FEET... * WHAT...Heavy snow possible above 2500 feet. Total snow accumulations of 5 to 10, upwards of 20 inches for the highest elevations. Winds could gust as high as 35 mph. * WHERE...Northern Humboldt Interior County. * WHEN...From Monday afternoon through Wednesday morning. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ CAZ106>108-110-111-114-250530- /O.NEW.KEKA.WS.A.0009.230327T2100Z-230329T1500Z/ Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake- 221 PM PDT Fri Mar 24 2023 ...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY MORNING ABOVE 2500 FEET... * WHAT...Heavy snow possible above 2500 feet. Total snow accumulations of 10 to 20 inches, upwards of 30 inches for the highest elevations. Winds could gust as high as 40 mph. * WHERE...Portions of northwest California. * WHEN...From Monday afternoon through Wednesday morning. * IMPACTS...Travel could be very difficult to impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Mar 22, 4:42 AM PDT, 8 hours 4 minutes earlier.
Area forecast discussion, Mar 22, 4:42 AM PDT, 8 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
442 AM PDT Wed Mar 22 2023
.SYNOPSIS...Mainly dry weather is expected this morning with a
return of light showers this afternoon and evening over the inland
areas as a weak trough passes across the area. A deeper trough
will bring additional rain and mountain snow Thursday through
Friday. A colder storm will likely impact the area with more rain
and mountain snow early next week.
&&
.DISCUSSION...The upper level low that brought rain and gusty
winds to southern Mendocino and Lake counties continues to dive
south along the CA coast with the low center currently just off
the coast from the SF Bay area. This will continue to drop south
and weaken through the day. This will bring a short period of
mainly dry weather to the area this morning. Late this afternoon
and evening some light showers are expected mainly over the
inland areas, but the coast could see a few as well. Rainfall
amounts of a tenth to a quarter of an inch are possible. Snow
levels will be around 4000 feet this afternoon, but snow amounts
should remain less than an inch or two on critical highway passes.
Rain and snow will taper off later in the evening before another
break in the precip. Skies are not expected to clear enough to
allow temperatures to drop into the lower 30s and require a frost
advisory.
The next system is expected to move into the area late in the
morning in Crescent City on Thursday and then quickly spread south
across the area. This will also weaken as it moves across the
area. The winter storm watch looks on track for Del Norte county
above 2,000 feet, although it may need to be shortened. There
looks to be a break in the heavier precip for at least a few hours
Thursday night before another small burst of snow is expected
Friday morning. A winter weather advisory may also be needed for
Humboldt county above 2000 or 2500 feet, but have held off on
issuing this due to low confidence on the exact snow level over
the passes this far out.
Friday through Sunday the upper level flow is generally west to
northwest with occasional weak shortwaves moving through it. This
is expected to keep temperatures fairly cool and bring some light
showers through. Generally rainfall amounts will be light.
Temperatures will remain
Monday another upper level low is set to impact the area. The
main challenge with this system will be the time and location.
This will in turn impact how much rain falls and also how cold the
system will be. For now went with the NBM which brings significant
snow to elevations over 2500 feet. However a small shift int he
track of this low could make it significantly warmer and wetter
or colder and drier. Breezy winds are expected with this as well.
MKK
&&
.AVIATION...Mid to high clouds continue to wrap around a low
pressure center currently sitting over Pt. Reyes. This feature will
track southeast down the CA coast late this morning. Meanwhile, a
weak shortwave slips over the ridge building in this low's wake,
which should act to lower ceilings to MVFR later this morning.
Intermittent drizzle is possible through the afternoon for the north
coast as this weak trough approaches, becoming light rain this
evening. Conditions possibly drop to IFR along the Redwood Coast
late this evening and tonight as moist onshore flow continues.
&&
.MARINE...Northerlies ease through the day today, followed by a
brief period of southerlies Thursday morning before more low-end
advisory-level NW winds around 10 to 20 kts sweep through Thursday
afternoon and persist through this weekend. A NW swell will build in
on Friday to the low to mid teens. Southerlies possibly return early
next week as another large low and associated front approaches.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Winter Storm Watch from Thursday morning through Friday
morning for CAZ102.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM PDT this evening for PZZ450-
470-475.
Small Craft Advisory from 3 PM this afternoon to 3 AM PDT
Thursday for PZZ455.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Mar 22, 2:58 AM PDT, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 258 AM PDT Wed Mar 22 2023 CAZ101-103-104-107>115-231000- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Northern Trinity-Southern Trinity-Mendocino Coast- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 258 AM PDT Wed Mar 22 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-231000- Del Norte Interior- 258 AM PDT Wed Mar 22 2023 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A Winter Storm Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ105-106-231000- Northern Humboldt Interior-Southern Humboldt Interior- 258 AM PDT Wed Mar 22 2023 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thursday several inches of snow is possible above 2000 to 2500 feet in Humboldt county and this may impact the highway passes on Hwy 299 and Hwy 36. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 12:46 PM PDT | Freeze Watch | EKA | Lake, Mendocino | 15 hr |
Nearby
Winter Weather Advisories in California, 2023Every winter weather advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.